An example concerning fixed points. (English) Zbl 0314.47031


47H10 Fixed-point theorems
46C05 Hilbert and pre-Hilbert spaces: geometry and topology (including spaces with semidefinite inner product)
Full Text: DOI


[1] Browder, F. E., Non expansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U.S.A., 54, 1041-1044 (1965) · Zbl 0128.35801
[2] Kaniel, S., Construction of a fixed point for contractions in Banach spaces, Israel J. Math., 9, 535-540 (1971) · Zbl 0222.47022
[3] Kirk, W. A., A fixed point theorem for mappings which do not increase distances, Amer. Math. Monthly, 72, 1004-1006 (1965) · Zbl 0141.32402
[4] Kirzbraun, M. D., Über die zusammenziehenden und Lipshitzschen Transformationen, Fund. Math., 22, 77-108 (1934) · Zbl 0009.03904
[5] Krasnoselski, M. A., Two remarks on the method of successive approximation, Uspehi Mat. Nauk, 10, 123-127 (1955)
[6] Opial, Z., Weak convergence of the successive approximations for non expansive mappings in Banach spaces, Bull. Amer. Math. Soc., 73, 591-597 (1967) · Zbl 0179.19902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.